# SDR DALA1052811817

- Difficulty date: December 23, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 35,934 hours, 7,889 cycles
- Engine: Ge CF680
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL ODOR COMING FROM THE EYEBALL VENT MID GALLEY,  TURNED OFF GASPER FAN SWITCH AND ODOR STOPPED,  PULLED CIRCUIT BREAKER R17 AS DIRECTED BY MX CONTROL.  MX INSPECTED AREA NO TROUBLE FOUND.  CIRCUIT BREAKER RESET.  SYS OPS IS NORMAL.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYS CRITICAL TO ETOPS.
